A regularity criterion for the angular velocity component in axisymmetric Navier-Stokes equations
MetadataShow full metadata
We study the non-stationary Navier-Stokes equations in the entire three-dimensional space under the assumption that the data are axisymmetric. We extend the regularity criterion for axisymmetric weak solutions given in .
CitationKreml, O., & Pokorny, M. (2007). A regularity criterion for the angular velocity component in axisymmetric Navier-Stokes equations. Electronic Journal of Differential Equations, 2007(08), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.